# SDR 000231

- Difficulty date: November 30, 2002
- Submitted: December 3, 2002
- Operation: Air carrier
- Aircraft: N265
- Make and model: Emb EMB-145
- Aircraft time: 7,020 hours, 5,073 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Smoke
- Condition: Detected
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SMOKE IN COCKPIT ON LANDING,  AIRCRAFT TAXIED TO GATE UNDER OWN POWER.
